MAUDE Adverse Event Report: COVIDIEN SUCTION YANKAUER CLEAR BULB TIP; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

COVIDIEN SUCTION YANKAUER CLEAR BULB TIP; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number K86
Medical Device Problem Codes Crack (1135); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that upon inspection, they found out that the device was damaged/broken.
 
Additional Manufacturer Narrative
H 3: evaluation summary: the device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Five pictures and one sample were received and evaluated.The photos and sample received show a yankauer broken into its original packaging.The reported condition was confirmed.According to the investigation, it was found that the device was not sorted correctly during manufacturing.The non conformance corresponds to the root cause of the manifold mold being dirty.A production notification was performed to all personnel to ensure that they are aware of the condition reported by the customer.Brainstorming and a fishbone analysis were performed.Cleaning of the manifold in the mold was recorded through the preventive maintenance work order.This complaint will be used for tracking and trending purposes.

Brand Name
SUCTION YANKAUER CLEAR BULB TIP
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8911927
Report Number9612030-2019-02251
Device Sequence Number19234066
Product Code GCX
UDI-Device Identifier00885380030157
UDI-Public00885380030157
Combination Product (Y/N)N
Initial Reporter CountryRP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberK86
Device Catalogue NumberK86
Device Lot Number1724836664
Initial Date Received by Manufacturer 08/14/2019
Supplement Date Received by Manufacturer08/14/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1